# SDR SWAA115074

- Difficulty date: July 15, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N679AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- Aircraft time: 77,969 hours, 65,674 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6547978
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND CREASE BEAM INNER CHORD CRACKED AT BS 616, RBL 64.  REPAIRED BEAM IAW EO AND ER.
